Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Diarrhea for 3 days, lound rumbling sounds in stomach - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   hi
Doctor :   Hi
Doctor :   dr
Doctor :   how can i help you ?
User :   ive had diarrhea for 3 days now i cant seem to eat very well my stomache is making lound rumbling sounds all the time not sure what to do
User :   ive tried pepto and everything i eat is going right through me
Doctor :   may i know your age , weight and height ?
User :   23 130pounds 5 10
Doctor :   Do u have any fever, nausea, vomiting, ?
User :   i was throwing up the other ive had a fever
Doctor :   How did this start ?
User :   started after i went out to the bar one night and i was drinking but ive never been sick like this for 3 days after
User :   i cant eat anything
Doctor :   did u eat food some where in unhygienic places ?
User :   no
Doctor :   ok
User :   my stomache keeps making reeally lound rumbling sounds all the time and it hurts
Doctor :   i guess that you may be having a form of gastritis and associated food poisoning
Doctor :   You may need antibiotics and supportive medications
Doctor :   as these seem to be a bacterial infection
User :   is there anything i can do without seeing a doctor its like minus 30 here and i dont know if i can sit and wait for a doctory
User :   is there any kind of std that can cause this?
Doctor :   ok
Doctor :   no this is not any form of STD
User :   ok good
Doctor :   keep yourself hydrated via water and liquid diet
User :   yeah im trying to do that it comes back out the same way
User :   can this go away on its own or do i need meds?
Doctor :   and try to take some prilosec to reduce the nausea and vomiting
User :   im not throwing up anymore but im running to the bathrrom for diarrhea at least every 30 min
Doctor :   you will need some medications to stop vomiting like diphenhydramine, available in the pharmacy'
Doctor :   FOR diarrhea, u can take some Imodium available OTC
User :   ok
User :   isnt pepto the same?
Doctor :   THIS will reduce the diarhhea
Doctor :   no they are not the same
User :   ok
Doctor :   pepto is bismuth
User :   ok thanks for the information
Doctor :   you are welcome
Doctor :   Do u ahve any other query
User :   no im good thank you
Doctor :   have
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor